Title: Opial Type Integral Inequalities for Widder Derivatives and Linear Differential Operators
Author(s): Ghulam Farid, Josip Pecaric
Pages: 38-49
Cite as:
Ghulam Farid, Josip Pecaric, Opial Type Integral Inequalities for Widder Derivatives and Linear Differential Operators, Int. J. Anal. Appl., 7 (1) (2015), 38-49.

Abstract


In this paper we establish Opial type integral inequalities for Widder derivatives and linear di_erential operator. Also, for applications we construct some related inequalities as special cases.

Full Text: PDF

 

References


  1. R. P. Agarwal and P. Y. H. Pang, Opial Inequalities with Applications in Differential and Difference Equations, Kluwer Academic Publishers, Dordrecht, Boston, London 1995.

  2. R. P. Agarwal and V. Lakshmikantham, Uniqueness and Non uniqueness Criteria for Ordinary Differential Equations, World Scientific, Singapore, 1993.

  3. G. A. Anastassiou, Advanced inequalities, Vol. 11. World Scientific, 2011.

  4. M. Andri´c, A. Barbir, G. Farid and J. Peˇcari´c, More on certain Opial-type inequality for fractional derivatives and exponentially convex functions, Nonlinear Funct. Anal. Appl., to appear.

  5. M. Andri´c, A. Barbir, G. Farid and J. Peˇcari´c, Opial–type inequality due to Agarwal–Pang and fractional differential inequalities, Integral Transforms Spec. Funct., 25 (4) (2014), 324–335.

  6. M. Andri´c, J. Peˇcari´c and I. Peri´c, Improvements of composition rule for the Canavati fractional derivatives and applications to Opial–type inequalities, Dynam. Systems. Appl., 20 (2011), 383–394.

  7. M. Andri´c, J. Peˇcari´c and I. Peri´c, A multiple Opial type inequality for the Riemann–Liouville fractional derivatives, J. Math. Inequal., 7 (1) (2013), 139–150.

  8. M. Andri´c, J. Peˇcari´c and I. Peri´c, Composition identities for the Caputo fractional derivatives and applications to Opial–type inequalities, Math. Inequal. Appl., 16 (3) (2013), 657–670.

  9. D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 1992.

  10. G. Farid and J. Peˇcari´c, Opial type integral inequalities for fractional derivatives, Fractional Differ. Calc., 2 (1) (2012), 31–54.

  11. G. Farid and J. Peˇcari´c, Opial type integral inequalities for fractional derivatives II, Fractional Differ. Calc., 2 (2) (2012), 139–155.

  12. D. Kreider, R. Kuller, and F. Perkins, An Introduction to Linear Analysis, Addison-Wesley Publishing Company, Inc., Reading, Mass., USA, 1966.

  13. J. D. Li, Opial-type integral inequalities involving several higher order derivatives, J. Math. Anal. Appl., 167 (1) (1992), 98–110.

  14. D. S. Mitrinovi´c, J. E. Peˇcari´c and A. M. Fink, Inequalities involving Functions and Their Integrals ang Derivatives, Kluwer Academic Publishers, Dordrecht, 1991.

  15. Z. Opial, Sur une in´egalit´e, Ann. Polon. Math., 8 (1960), 29–32.

  16. J. E. Peˇcari´c, F. Proschan and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Inc., 1992.

  17. D. V. Widder, A Generalization of Taylor’s Series, Transactions of AMS, 30 (1) (1928), 126–154.

  18. D. V. Widder, The Laplace transform, Princeton Uni. Press, New Jersey, 1941.

  19. D. Willett, The existence–uniqueness theorems for an nth order linear ordinary differential equation, Amer. Math. Monthly, 75 (1968), 174–178.